# SDR RAIA2018092020002

- Difficulty date: September 12, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM GUSSET BETWEEN FR59 AND FR61 HAS CORROSION. REMOVED AND REPLACED LT OMEGA BEAM GUSSET.
